Calculation of the Bidual for Some Function Spaces. Integrable Distributions.
Mathematische Annalen, Tome 253 (1980), pp. 63-88
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
calculation of the bidual, integrable distributions, function spaces, convolution of distributions, Frechet-space, Montel space, nuclear space, strict topology
@article{MAN_1980__253_163465,
author = {J\"urgen Voigt and Peter Dierolf},
title = {Calculation of the {Bidual} for {Some} {Function} {Spaces.} {Integrable} {Distributions.}},
journal = {Mathematische Annalen},
pages = {63--88},
year = {1980},
volume = {253},
zbl = {0426.46014},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__253_163465/}
}
Jürgen Voigt; Peter Dierolf. Calculation of the Bidual for Some Function Spaces. Integrable Distributions.. Mathematische Annalen, Tome 253 (1980), pp. 63-88. http://geodesic.mathdoc.fr/item/MAN_1980__253_163465/